# SDR SWAA2021062368904

- Difficulty date: May 2, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WAY AFT CORNER SCUFF PLATE CRACKED / REPAIRED FWD CARGO DOOR AFT CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1
